I have rash on legs was told froticulitis two weeks

Patient

Q: I have rash on legs was told froticulitis two weeks on meds and a cream and it's still there used to have white heads now they are gone not itchy or burning what could it be or what do I need to do

Images: 
I have rash on legs was tol...-1
Doctor

A:   Hello. Welcome to ask the doctor.

I have seen the attached photograph also.
As per details, there are following possibilities for your symptoms:
1 ) Drug rash- of you have been on medications like Antibiotics, painkillers it may cause such rash. Best treatment is to discontinue the offending drug.
2) Papular urticaria: it is characterised by red itchy eruptions on the body mainly on exposed parts as a hypersensitivity reaction to a mosquito bite.
Treatment depends on the diagnosis.
Visit your doctor so that he can examine you and give you prescription accordingly.
You can share my opinion with him.

I hope it helps.
Take care

Related Q&A

Q: Itching rushes around my penis head

Q: I had red rashes on glans which erupted with itching in Apr 2014. Shown to two dermatologist and told me that it was ...

Q: Recurring rashes on privates. I have recurring rashes on my privates. It's very annoying and if left untreated can...

Q: Is impetigo contagious before the rash shows up? I had sexual relations with someone two nights ago and today they de...

Q: What would cause anus rash/itching, along with intestinal bloating and pain, based off this list of foods that trigg...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews